# SDR C2XA02TY062

- Difficulty date: April 7, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145
- Aircraft serial: 145149
- Aircraft time: 7,393 hours, 5,104 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 14532604001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE LEFT HAND OVERWING EMERGENCY EXIT UPPER STOP WAS FOUND GOUGED BEYOND MANUFACTURERS LIMITS.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT UPPER STOP IAW EMB-145 MM 20-10-01.
